# SDR FDEA201001050032

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236374
- Condition: Corroded
- Location: Bs 530-538
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 530, RBL 45 TO BS 538, RBL 45.  REMOVED SEAT TRACK AT RBL 45 BETWEEN BS 480 TO BS 740.  FABRICATED SEAT TRACK REPAIR IN 2 SECTIONS (1) FROM BS 480 TO BS 720B PLUS 10" (2) FROM BS 720B PLUS 10" TO BS 740 RBL 45.  FABRICATED SEAT TRACK SPLICE REPAIR STRAP AND ANGLES, TREATED   AND PRIMED NEW PARTS, AND INSTALLED NEW PARTS ALL IAW SRM 53-10-5 FIG 1, REV   102 AND SRM 51-30-2 AND SRM 51-10-2.
